# SDR REXA2012122701825

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 23,360 hours, 21,027 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4056 (DTW TO CAK) CREW RECEIVED A GEAR DISAGREE ON CLIMBOUT AFTER THE GEAR HANDLE WAS SELECTED UP.  NOSE GEAR REMAINED DOWN. ON ORIGINAL PUSHBACK STRAP GOT STUCK IN NOSE GEAR.  FOUND NLG CENTERING BRACKET BENT FOR NLG CENTERED/EXTENDED PROX SWITCH BRACKET.  REMOVED AND REPLACED NLG CENTERED/EXTENDED PROX SWITCH BRACKET IAW MESSIER DOWTY CMM32-20-04.  OPS CHECKS GOOD.  NO FURTHER DEFECTS NOTED.
